# SDR QXEA2010011200035

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 20,605 hours, 21,234 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN WAS SLOW TO RETRACT. ALL LIGHTS WENT OUT THEN "R. DOOR" AMBER LIGHT CYCLED 8-10 TIMES, A SLIGHT BUFFET WAS FELT ON RT SIDE. THEN LIGHTS WENT OUT.-"ALT. GEAR EXTENSION USED". LANDING UNEVENTFUL. IDENTIFIED RT ALTERNATE EXTENSION CAM MECHANISM BINDING AND SHEARING OFF AFT MLG DOOR MECHANISM LEVER ROLLER.  REPLACED RT MLG ALTERNATE EXTENSION CAM MECHANISM. REPLACED RT MLG AFT DOOR MECHANISM LOCK LEVER ROLLER. PERFORMED  OPS TEST OF THE ALTERNATE EXTENSION SYSTEM IAW AMM TASK 32-34-00-710-801 AND PERFORMED OPS TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS IAW.  AMM TASK 32-31-00-710-801. NO DEFECTS NOTED. OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
